# SDR HALA2015100600207

- Difficulty date: October 6, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 11,578 hours, 1,774 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL, MAINTENANCE DISCOVERED NR 6 MLG WHEEL BEARING FAILURE.  AXLE IS DAMAGED.
